Alert archive / Utah / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 101, NWS Salt Lake City, UT

October 7, 2010Carbon County, Duchesne County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Oct 7, 2010, 5:30 PM MDT for Carbon County, Duchesne County, Utah. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2010, 5:30 PM MDT (23:30 UTC)
Expired
Oct 7, 2010, 6:15 PM MDT
In force
45 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Carbon County, UT, Duchesne County, UT

The radar

The Grand Junction radar (KGJX), 178 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 7, 1:53 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2010-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2010-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WUUS55 KSLC 072330
SVRSLC
UTC007-013-080015-
/O.NEW.KSLC.SV.W.0101.101007T2330Z-101008T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
530 PM MDT THU OCT 7 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CARBON COUNTY IN UTAH
  SOUTHEASTERN DUCHESNE COUNTY IN UTAH

* UNTIL 615 PM MDT

* AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17     
  MILES NORTH OF SUNNYSIDE...OR 21 MILES NORTHEAST OF                
  PRICE...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS A HISTORY OF    
  PRODUCING NICKEL SIZE HAIL AND STRONG ROTATION.

* LOCATIONS IN THE WARNING INCLUDE...
  HARPER
  ROUTE 191 IN SOUTHEAST DUCHESNE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. 
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND STRONG ROTATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.

&&

LAT...LON 3978 10991 3974 10991 3970 10996 3965 10997
      3961 10999 3953 11043 3981 11071 4030 11016
      4007 10996 3982 10996 3982 10989 3978 10986
TIME...MOT...LOC 2327Z 232DEG 41KT 3981 11045

$$

ROGOWSKI
3 follow-up statements
382 
WWUS55 KSLC 072345
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
545 PM MDT THU OCT 7 2010

UTC007-013-080015-
/O.CON.KSLC.SV.W.0101.000000T0000Z-101008T0015Z/
CARBON UT-DUCHESNE UT-
545 PM MDT THU OCT 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN DUCHESNE AND EASTERN CARBON COUNTIES...

AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 21 MILES SOUTHWEST OF BRIDGELAND...OR ABOUT 20 MILES SOUTH OF
DUCHESNE...MOVING NORTHEAST AT 45 MPH. A SECOND SEVERE STORM WAS 
MOVING NORTHEAST AWAY FROM SUNNYSIDE IN EASTERN CARBON COUNTY. THE 
FIRST STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL AND STRONG 
ROTATION.

* LOCATIONS IN THE WARNING INCLUDE...
  HARPER
  ROUTE 191 IN SOUTHEAST DUCHESNE COUNTY
  BRIDGELAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO 
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. 
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND STRONG ROTATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.

&&

LAT...LON 3978 10991 3974 10991 3970 10996 3965 10997
      3961 10999 3953 11043 3967 11053 3980 11048
      3993 11049 4030 11016 4007 10996 3982 10996
      3982 10989 3978 10986
TIME...MOT...LOC 2342Z 212DEG 41KT 3992 11036

$$

ROGOWSKI
677 
WWUS55 KSLC 080000
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
600 PM MDT THU OCT 7 2010

UTC007-013-080015-
/O.CON.KSLC.SV.W.0101.000000T0000Z-101008T0015Z/
CARBON UT-DUCHESNE UT-
600 PM MDT THU OCT 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN DUCHESNE AND EASTERN CARBON COUNTIES...

AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF BRIDGELAND 
TO SUNNYSIDE AND EAST CARBON...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  BRIDGELAND
  SUNNYSIDE
  EAST CARBON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT 
OR SMALL INTERIOR ROOM. THIS ACTIVITY HAS A HISTORY OF PRODUCING 
STRONG ROTATION AND NICKEL SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.

&&

LAT...LON 3982 10989 3978 10986 3978 10991 3974 10991
      3970 10996 3965 10997 3961 10999 3953 11043
      4003 11040 4030 11016 4007 10996 3982 10996
TIME...MOT...LOC 2356Z 212DEG 41KT 4008 11024 3960 11027

$$

ROGOWSKI
880 
WWUS55 KSLC 080009
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
609 PM MDT THU OCT 7 2010

UTC007-013-080018-
/O.EXP.KSLC.SV.W.0101.000000T0000Z-101008T0015Z/
CARBON UT-DUCHESNE UT-
609 PM MDT THU OCT 7 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUCHESNE AND
EASTERN CARBON COUNTIES WILL EXPIRE AT 615 PM MDT...

THESE STORMS HAVE WEAKENED AND ARE EXITING THE WARNED AREA. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR CENTRAL UTAH.

LAT...LON 3982 10989 3978 10986 3978 10991 3974 10991
      3970 10996 3965 10997 3961 10999 3953 11043
      4003 11040 4030 11016 4007 10996 3982 10996
TIME...MOT...LOC 0008Z 212DEG 41KT 4020 11019 3972 11017

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 3:06 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 7, 3:06 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
306 PM MDT THU OCT 7 2010

.SYNOPSIS...A STORM SYSTEM OVER SOUTHERN CALIFORNIA WILL MOVE EAST
THROUGH THE GREAT BASIN TODAY AND EXIT THE AREA FRIDAY AFTERNOON.
A GENERALLY DRY NORTHWESTERLY FLOW WILL PREVAIL FOR THE UPCOMING
WEEKEND.

&&

.DISCUSSION...THE PERSISTENT UPPER LEVEL LOW WILL FINALLY BEGIN
TO MOVE AWAY FROM THE AREA LATER TODAY INTO EARLY FRIDAY. COPIOUS
AMOUNTS OF PRECIPITATION HAVE OCCURRED...WITH MANY LOCATIONS IN
SOUTHERN UTAH MEASURING BETWEEN 2 AND 4 INCHES WITH ISOLATED
POCKETS OF UP TO 6 INCHES SINCE MONDAY.

PWATS HAVE DECREASED ACROSS MUCH OF THE STATE THIS
AFTERNOON...WITH BLENDED PW IMAGERY INDICATING THE WESTERN HALF OF
UTAH HAS FALLEN NEAR TO BELOW 0.50 INCHES. VALUES NEAR 0.50 TO
0.70 INCHES REMAIN ACROSS EASTERN UTAH...WITH THE HIGHEST VALUES
CLOSE TO THE GREEN RIVER.

VISIBLE SATELLITE INDICATES VIGOROUS CONVECTIVE DEVELOPMENT
CONTINUES AT THIS TIME ACROSS THE EASTERN HALF OF UTAH. VERY
STRONG SHEAR...SOMEWHAT DECENT MOISTURE AND MORE THAN ADEQUATE
DYNAMIC LIFT ARE CO-LOCATED ACROSS THIS AREA.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF THE
EASTERN HALF OF THE CWA THROUGH 8 PM TONIGHT. THE MAIN THREAT WITH
THUNDERSTORMS IN THIS AREA WILL BE DAMAGING WINDS AND LARGE HAIL.
WITH THE EXTREME AMOUNT OF SHEAR...AN ISOLATED SUPERCELL CANNOT BE
RULED OUT. OUTSIDE OF THE HIGHEST THREAT AREA...STRONG
THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS AND SMALL
HAIL...PARTICULARLY CENTRAL PORTIONS OF THE STATE.

AT ODDS WITH THE SEVERE CONVECTION ACROSS THE EASTERN HALF OF THE
STATE...SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 9000 FEET
OVERNIGHT...AND NEAR 8500 FEET FRIDAY MORNING. SEVERAL HIGH PASSES
INCLUDING THE MIRROR LAKE HIGHWAY...GUARDSMAN PASS...UPPER STATE
ROUTE 39 NEAR THE MONTE CRISTO SUMMIT AND STATE ROUTE 35 NEAR WOLF
CREEK SUMMIT MAY HAVE MINOR ACCUMULATIONS OF SNOW TONIGHT INTO
FRIDAY MORNING. TRAVELERS INTO THESE AREAS SHOULD BE PREPARED FOR
WINTER DRIVING CONDITIONS.

THE AREAL FLOOD WARNING WAS CANCELLED THIS MORNING AS THE HEAVY
RAINFALL HAS LARGELY ENDED FOR SOUTHEASTERN UTAH. THERE MAYBE A
THUNDERSTORM OR TWO WITH LOCALLY HEAVY RAINFALL...BUT BY AND LARGE
PWATS DO NOT SUPPORT ADDITIONAL WIDESPREAD HEAVY RAINFALL. ALTHOUGH
MANY WATERWAYS CONTINUE TO RUN AT HIGH LEVELS...THE RIVERS ARE
TRENDING DOWNWARD TO BASEFLOW CONDITIONS.

IT IS IMPORTANT TO NOTE THAT WHILE MOST WATERWAYS ARE IN
DECLINE...THEY ARE CURRENTLY FLOWING AT HIGHER THAN NORMAL LEVELS
FOR THIS TIME OF YEAR.  PLEASE BE VIGILANT IF YOU PLAN ON TRAVELING
THROUGH THIS AREA THROUGHOUT THE DAY. SOME ROADWAYS NEAR THESE
RIVERS MAY STILL BE FLOODED...AND MOTORISTS ARE REMINDED NOT TO
CROSS FLOODED ROADWAYS AS EVEN ONE FOOT OF WATER CAN BE VERY
DANGEROUS.

FOLLOWING THE DEPARTURE OF THE UPPER LEVEL LOW...A RIDGE WILL
PUSH INTO THE WESTERN UNITED STATES. IN THE LONG RANGE...BOTH THE
EC AND THE GFS ARE IN AGREEMENT THAT A SPLITTING SYSTEM WILL
APPROACH THE AREA MONDAY INTO EARLY TUESDAY BRINGING A COLD FRONT
THROUGH THE AREA. THE GFS SPLITS THIS SYSTEM EARLIER THAN THE EC
AND THUS BRINGS SIGNIFICANTLY LESS PRECIPITATION THROUGH THE AREA.
DECIDED TO NUDGE TOWARDS THE MIDDLE OF THE TWO SOLUTIONS. THE 12Z
EC WAS SIGNIFICANTLY WARMER THAN THE 00Z RUN AS WELL...WHICH IS
CLOSER TO THE RUN TO RUN SOLUTION OF THE GFS.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL THROUGH
THE EVENING...THOUGH CIGS ARE EXPECTED TO DROP TO AROUND 7000 FT AGL
BY 23Z. OUTSIDE OF THUNDERSTORMS...WINDS SHOULD STAY GENERALLY
LIGHT...WITH A WEST TO NORTHWESTERLY DIRECTION MOST LIKELY UNTIL
BETWEEN 03Z AND 04Z...WHEN SOUTHEASTERLY WINDS SHOULD PREVAIL.
HOWEVER...IT IS LIKELY THAT THUNDERSTORMS DEVELOPING IN THE VICINITY
OF THE TERMINAL WILL RESULT IN PERIODS OF GUSTY AND ERRATIC WINDS
THROUGH THE EARLY EVENING. THERE IS A 30 PERCENT CHANCE OF A
THUNDERSTORM DIRECTLY IMPACTING THE TERMINAL...WHICH WOULD RESULT IN
A 20 PERCENT CHANCE OF BRIEF HIGH-END MVFR CIGS IN HEAVIER SHOWERS.

&&

.FIRE WEATHER...THE UPPER LOW THAT BROUGHT THE COOL/WET WEATHER TO
UTAH THIS WEEK IS FINALLY ON THE MOVE THROUGH NEVADA THIS AFTERNOON.
THIS LOW WILL CROSS UTAH TONIGHT THROUGH EARLY FRIDAY...THEN EXIT
THE BASIN BY LATE FRIDAY. ONE MORE ACTIVE PERIOD OF SHOWERS AND
THUNDERSTORMS WITH WIDESPREAD WETTING PRECIPITATION EXPECTED THROUGH
AT LEAST THIS EVENING...WITH ONLY LINGERING LIGHT PRECIPITATION INTO
FRIDAY. SIGNIFICANTLY DRIER AND SOMEWHAT WARMER CONDITIONS EXPECTED
THIS WEEKEND AS HIGH PRESSURE ALOFT SETTLES OVER UTAH THIS WEEKEND.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SEVERE THUNDERSTORM WATCH UNTIL 8 PM MDT THIS EVENING FOR
     UTZ008>014-020-021-517-518.

WY...NONE.
&&

PUBLIC...KRUSE
FIRE WEATHER...CONGER
AVIATION...TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Oct 7, 2:14 PM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
214 PM MDT THU OCT 7 2010

UTZ001>016-019>021-517-518-WYZ021-081200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
214 PM MDT THU OCT 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THE UPPER LEVEL LOW WILL CONTINUE TO PUSH THROUGH THE REGION TODAY
INTO TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
A LARGE PORTION OF THE AREA. STRONG THUNDERSTORMS WILL BE POSSIBLE
ACROSS EASTERN UTAH...WITH LARGE HAIL...DAMAGING WINDS AND BRIEF
HEAVY RAINFALL.

SNOW LEVELS WILL CONTINUE TO DROP TO NEAR 9000 FEET LATER THROUGH
TONIGHT. MINOR ACCUMULATIONS OF SNOW ARE POSSIBLE ACROSS THE MIRROR
LAKE HIGHWAY...GUARDSMAN PASS...UPPER STATE ROUTE 39 NEAR MONTE
CRISTO SUMMIT AND STATE ROUTE 35 OVER WOLF CREEK SUMMIT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW LEVELS WILL FALL TO NEAR 8500 FEET FRIDAY MORNING. ADDITIONAL
MINOR ACCUMULATIONS OF SNOW WILL REMAIN POSSIBLE ACROSS THE MIRROR
LAKE HIGHWAY...GUARDSMAN PASS...UPPER STATE ROUTE 39 NEAR MONTE
CRISTO SUMMIT AND STATE ROUTE 35 OVER WOLF CREEK SUMMIT.

THE STORM SYSTEM WILL MOVE EAST OUT OF THE AREA BY FRIDAY
AFTERNOON. SHOWERS WILL PERSIST ACROSS THE NORTH FRIDAY WHILE THEY
TAPER OFF ACROSS THE SOUTH. DRIER CONDITIONS ARE EXPECTED FOR
THIS WEEKEND. A WEAK STORM SYSTEM WILL FOLLOW FOR MONDAY AND
TUESDAY...BRINGING A FEW SHOWERS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, Oct 7, 3:55 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
355 PM MDT THU OCT 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     FLASH FLOOD      9 SE CANNONVILLE        37.47N 111.94W
10/07/2010                   KANE               UT   PARK/FOREST SRVC

            FLASH FLOOD REPORTED ON THE EAST SIDE OF KODACHROME BASIN
            STATE PARK. 0.6 INCHES OF RAIN WAS MEASURED IN THE AREA,
            BUT WET CONDITIONS OVER THE PAST FEW DAYS HAVE SATURATED
            SOILS IN THE AREA.

&&

HOSENFELD
Special weather statement, Oct 7, 4:38 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
438 PM MDT THU OCT 7 2010

UTZ010-012-517-072330-
CASTLE COUNTRY UT-CENTRAL UTAH MOUNTAINS UT-WASATCH PLATEAU/BOOK
CLIFFS UT-
438 PM MDT THU OCT 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DUCHESNE...CENTRAL
CARBON AND NORTHERN EMERY COUNTIES UNTIL 530 PM MDT...

AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HUNTINGTON...OR 21 MILES SOUTH OF PRICE...
MOVING NORTHEAST AT 65 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   ELMO...
   WELLINGTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3971 11017 3946 11056 3945 11060 3938 11068
      3922 11093 3934 11110 3989 11048
TIME...MOT...LOC 2239Z 223DEG 55KT 3935 11092

ROGOWSKI
Local storm report, Oct 7, 4:50 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
450 PM MDT THU OCT 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      2 E CAPITOL REEF NP     38.28N 111.16W
10/07/2010                   WAYNE              UT   PARK/FOREST SRVC

            WATER OVER SR 24 EAST OF THE VISITOR CENTER

&&

MCONGER
Local storm report, Oct 7, 5:14 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
514 PM MDT THU OCT 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             PRICE                   39.60N 110.80W
10/07/2010  M0.88 INCH       CARBON             UT   LAW ENFORCEMENT

&&

MCONGER

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 3:38 PM MDTSevere Thunderstorm WarningSLCEmery, Sevier52 min
Oct 7, 3:48 PM MDTFlash Flood WarningSLCGarfield, Kane3 hr
Oct 7, 4:16 PM MDTFlash Flood WarningSLCEmery, Sevier, Wayne3 hr
Oct 7, 4:38 PM MDTSpecial Weather StatementSLCCarbon52 min
Oct 7, 4:45 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery45 min
Oct 7, 5:33 PM MDTSpecial Weather StatementSLCTooele57 min

Nearby

Severe Thunderstorm Warnings in Utah, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.